# SDR CALA2014062700813

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 47,411 hours, 17,374 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Broken
- Location: Nr 2 Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ENG 2 OVERHEAT LIGHT CAME ON.  REPLACED LT & RT CORE LOOPS NO HELP.  FOUND LOOP A HARNESS 29-261 1-3-0024 RESISTANCE BAD WHILE MOVING HARNESS IAW FIM 26-10-00-8 10-805, MM26-11-01-000-801 & MM26-11-01-400-801.  B LOOP TESTED OK.  PLACED ON MEL. ROTABLE PARTS CHANGE WAS INDICATED TT 1644533 SN OFF 06733 TT 1502297 SN OFF 02215 IPC REFERENCE.
